# SDR UALA2010072702699

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 74,551 hours, 12,152 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EEL LIGHT BY DOOR 1 RIGHT IS INOPERATIVE.  RELAMPED, NO HELP.  CLEANED AND ADJUSTED LAMP CONTACTS, CHECK OKAY.
